Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Bry, François (Februar 1981): Note on a theorem of J. Folkman on transversals of infinite families with finitely many infinite members. In: Journal of Combinatorial Theory - Series B, Vol. 30, Nr. 1: S. 100-102
[img]
Vorschau

PDF

123kB

Abstract

In this note we show by a simple direct proof that Folkman's necessary and sufficient condition for an infinite family of sets with finitely many infinite members to have a transversal implies Woodall's condition. A short proof of Folkman's theorem results by combining with Woodall's proof.